Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Bad vaginal itch, on periods, no relief with candida treatment, suggested steroid pomade, history of genital warts. What could be the cause?

I have a vaginal itch , it is bad, and unfortunately I have my period too. I called the doctor, she said she cannot examine me bcs of my period, but said it might be candida and started candida treatment. oral pills and vaginal ovules (ketakonazol). It has been 3 days and my itch is as bad as ever. I called her again and she suggested steroid pomade. But I still have my period and in the past I had genital warts (they were invisible, this the guess of the doctor) and I am reluctant to use steroid pomade. Do you have any suggestions? What can be the cause of that itch?
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello pinarsavas,

You are definitely having some genital infection. The itch and warts are indicative that you do not follow proper hygiene. Take good care of your hygiene. Take regular showers and get your clothes washed daily. Treat your clothes with Dettol or Savlon after they have been washed and dry them in the sun.

If you are a sexually active person limit your partners. You should make sure if your partners are not carriers of such infections. After you stop menstruating you need to be examined clinically by a doctor. It is nice to know that your treating doctor has already put in medication.

You should get your blood tests done to rule out any venereal disease. You should get blood tests done for VDRL and autralia antigen. STD is a highly contageous infection. You are advised to perform abstinence till you are under treatment. You should get treated in time so that you do not suffer from complications. Enjoy good health,take care.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor